Title

The Exact Finite-Sample Distribution of the Limited-Information Maximum Likelihood Estimator in the Case of Two Included Endogenous Variables

Publication Type

Journal Article

Publication Date

1972

Abstract

This article is concerned with the exact finite-sample distribution of the limited-information maximum likelihood estimator when the structural equation being estimated contains two endogenous variables and is identifiable in a complete system of linear stochastic equations. The density function derived, which is represented as a doubly infinite series of a complicated form, reveals the important fact that For arbitrary values of the parameters in the model, the LIML estimator does not possess moments of order greater than or equal to one.

Discipline

Econometrics

Research Areas

Econometrics

Publication

Journal of the American Statistical Association

Volume

67

Issue

337

First Page

159

Last Page

163

ISSN

0162-1459

Publisher

Taylor and Francis

Additional URL

http://search.ebscohost.com/login.aspx?direct=true&db=buh&AN=4603980&site=ehost-live

This document is currently not available here.

Share

COinS